MathSciNet Relay Station
MathSciNet bibliographic data
MR1675070 (2000c:92033) 92D25 (34K20 34K23 37N25)
Liu, Pingzhou; Gopalsamy, K. Global stability and chaos in a population model with piecewise constant arguments. Appl. Math. Comput. 101 (1999), no. 1, 63–88.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement